Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Done chemo for lymphoma, difficulty in losing weight. What should be done?

I had 6 mos. chemo in 2010 for lymphoma . I am over weight & my Dr. wants me to lose weight.because cancer is related to weight gain . I don t eat much on a daily basis, however, it seems like nothing will move the scale. I think the drug predinsome, which was part of the chemo, really stopped my body from losing weight. I am 67 y/o/
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Hi, first of all , prednisolone is not responsible for your present situation. What I can suggest is, stop oily food, eat lot of vegetables, stop red meat. You should climb the stairs and not to use the lift. Remove ice cream, colas, fruit juices from your diet chart. Cycling is the best exercise. Most important to keep patience. Take care
Answered: Sun, 16 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor